# SDR REXA2018080300664

- Difficulty date: July 13, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 28,177 hours, 25,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S614414
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM CLIP IS CRACKED AT FS484.00 BL36R. REPAIRED FLOOR SUPPORT BEAM CLIP AT STATION 484 BL36R IAW REV 601 R-53-41-059.
